MAUDE Adverse Event Report: COVIDIEN DEVON; MARKER, SKIN

COVIDIEN DEVON; MARKER, SKIN
Model Number 31145827
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 12/26/2017.An investigation is currently under way; upon completion the results will be forwarded.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer states that the team has found our surgical markers to be bleeding and leaving a jagged line for the incision placement.
 
Additional Manufacturer Narrative
There were no samples submitted with this complaint.The complaint shall be reopened if a sample is received.The reported condition by the customer could not be confirmed without a physical sample or photograph to analyze.The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the condition described by the customer.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.The root cause for the reported condition cannot be specifically identified without a representative sample; therefore, corrective action will be limited to the manufacturing awareness this time.The current process is running according to product specifications meeting quality acceptance criteria.We will keep monitoring the process for any adverse trends that require immediate attention.If information is provided in the future, a supplemental report will be issued.

Brand Name
DEVON
Common Device Name
MARKER, SKIN
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 1113 cuidad
tijuana,na 22444
MX  22444
MDR Report Key7145617
Report Number9612030-2017-05260
Device Sequence Number1108986
Product Code FZZ
UDI-Device Identifier10884527016006
UDI-Public10884527016006
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,litera
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model Number31145827
Device Catalogue Number31145827
Device Lot Number1715777464
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/03/2017
Supplement Date Received by Manufacturer12/03/2017
Initial Report FDA Received Date12/26/2017
Supplement Report FDA Received Date03/21/2018
Patient Sequence Number1